MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGMR373720
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 03/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The field sales associate (fsa) reported the following to gore: on (b)(6) 2025, the patient underwent a branched endovascular repair (bevar) procedure utilizing the gore® tag® conformable thoracic stent graft with active control system (ctag) and gore® tag® thoracic branch endoprosthesis (tbe) in zone 3 as part of a staged procedure.On (b)(6) 2025, the patient underwent the remainder of the staged procedure to treat a dissection utilizing the gore® excluder® aaa endoprosthesis, gore® excluder® iliac branch endoprosthesis (ibe), gore® excluder® thoracoabdominal branch endoprosthesis (tambe) and gore® viabahn® vbx balloon expandable endoprosthesis in zone 5.On (b)(6) 2025, the patient underwent a reintervention procedure to treat a type 3 endoleak that formed between one of the ctag devices and the tambe device utilizing the gore® tag® conformable thoracic stent graft with active control system in zone 5.During deployment in the tortuous aorta, the lock wire broke off the ctag handle.The physician opened the back-up hatch, pulled the lock wire and successfully completed deployment.The endoleak was sealed.The patient tolerated the procedure.The physician does not know what caused the reported event to occur.
 
Additional Manufacturer Narrative
According to the gore® tag® conformable thoracic stent graft with active control system endoprosthesis instructions for use, adverse events that may occur and / or require intervention include endoleaks.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Added g3/g4, h1/h2: as it is unknown which device(s) is directly implicated in this endoleak event, the following device(s) will also be included in this report: catalog #tgmr373720/serial (b)(6)/(b)(4).

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
monique nwanze
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21860540
Report Number2017233-2025-06086
Device Sequence Number7841639
Product Code MIH
UDI-Device Identifier00733132646821
UDI-Public(01)00733132646821(17)271209
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTGMR373720
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale